Side Effect of "lexapro"
Could Lexapro cause leg cramps/spasms?
Linros1 - I have been on Lexapro for over 2 weeks and I had leg spasms and cramps for about the first 4 days. All is going perfect now.
Jeanetted - Lexapro-ended up in ER with shakes from head to toe - they told me it was alcohol withdrawals after having 5 glasses of wine in 7 hours
Jcd229 - I JUST STARTED WITH THE LEXAPRO MEDICATION AND IT HAS DEFINITELY INCREASED MY HUNGER FOR FOOD. OTHER THAN THAT I HAVE SEEN NO SIDE-EFFECTS NOR IMPROVEMENT EXCEPT FOR LACK OF SEX DRIVE! HOW LONG WILL THIS LAST I WONDER?
Gibbyphd - I had the leg pains for first two weeks, I also had a very LOW tollerance to Alcohol for the first month or so. As a result, I'm more careful of watching what I drink and how much I eat, because I still don't trust my sense of limits in that area. Good news is taking Lexapro at night has me wake up promptly at 6am most mornings... which is a GOOD effect for me. ;-)